Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleModified $mathcal A$-hypergeometric systems.
Author(s) Nobuki Takayama
TypeArticle in Journal
AbstractWe introduce a modification of the A-hypergeometric system (the GKZ system) by applying a change of variables for Gröbner deformations and study its Gröbner basis and indicial polynomial along the exceptional hypersurface.
ISSN1340-6116
URL https://www.jstage.jst.go.jp/article/kyushujm/63/1/63_1_113/_article
LanguageEnglish
JournalKyushu J. Math.
Volume63
Number1
Pages113--122
PublisherKyushu University, Faculty of Mathematics, Fukuoka
Year2009
Edition0
Translation No
Refereed No
Webmaster